On nearly Lindelöf spaces via generalized topology.

Resumen

In this paper a new class of sets termed as ωμ-regular open sets has been introduced and some of its properties are studied. We have introduced μ-nearly Lindelöfness in μ-spaces. We have shown that under certain conditions a μ-Lindelöf space [7] is equivalent to a μ-nearly Lindelöf space. Some properties of such spaces and some characterizations of such spaces in terms of ωμ -regular open sets are given.

Biografía del autor/a

Bishwambhar Roy, Women’s Christian College.
Department of Mathematics .

Citas

Á. Császár, Generalized topology, generalized continuity, Acta Math. Hungar., 96, pp. 351-357, (2002).

Á. Császár, Generalized open sets in generalized topologies, Acta Math. Hungar., 106, pp. 53-66, (2005).

Á. Császár, δ- and θ- modifications of generalized topologies, Acta math. Hungar., 120, pp. 275-279, (2008).

H. Z. Hdeib, ω-continuous functions, Dirasat Jour., 16 (2), pp. 136-153, (1989).

T. Noiri, Unified characterizations for modifications of R0 and R1 topological spaces, Rend. Circ. Mat. Palermo, 5 (2), pp. 29-42, (2006).

B. Roy, More on µ-Lindelöf spaces in µ-spaces, Questions and Answers in Gen. Topol., 33, pp. 25-31, (2015).

M. S. Sarsak, On µ-compact sets in µ-spaces, Questions and Answers in Gen. Topol., 31 (1), pp. 49-57, (2013).

Publicado
2019-02-25
Cómo citar
[1]
B. Roy, «On nearly Lindelöf spaces via generalized topology»., PJM, vol. 38, n.º 1, pp. 49-57, feb. 2019.
Sección
Artículos